MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRE 2; FLASH GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRE 2; FLASH GLUCOSE MONITORING SYSTEM
Model Number 71953-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Hyperglycemia (1905); Dizziness (2194); Loss of consciousness (2418); Convulsion/Seizure (4406)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has been requested back for an investigation.A follow-up report will be submitted once additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A customer reported an unspecified incorrect readings issue using adc freestyle libre 2 reader.On (b)(6) 2021, as a result, the customer was not feeling well and experienced dizziness, passed out, had a seizure, and a loss of consciousness.The customer regained consciousness and self-treated with unspecified medication and metformin for treatment.Hcp contact was made and provided unspecified medical treatment.No further information was provided.There was no report of death or permanent injury associated with this event.
 
Additional Manufacturer Narrative
No product has been returned.Extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs for the libre reader and precision strips were reviewed and the dhrs showed the libre reader and precision strips passed all tests prior to release.If the product is returned, a physical investigation will be performed and a follow-up report submitted.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A customer reported an unspecified incorrect readings issue using adc freestyle libre 2 reader.On (b)(6) 2021 as a result, the customer was not feeling well and experienced dizziness, passed out, had a seizure, and a loss of consciousness.The customer regained consciousness and self-treated with unspecified medication and metformin for treatment.Hcp contact was made and provided unspecified medical treatment.No further information was provided.There was no report of death or permanent injury associated with this event.

Brand Name
FREESTYLE LIBRE 2
Common Device Name
FLASH GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
MDR Report Key12202884
Report Number2954323-2021-76873
Device Sequence Number4486540
Product Code QLG
UDI-Device Identifier00093815715795
UDI-Public00093815715795
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K193371
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2022
Device Model Number71953-01
Device Catalogue Number71579
Device Lot Number4500184668
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;